logo
flag_of_fr flag_of_ar flag_of_sa flag_of_ae flag_of_kw
bag_1

items in the cart

bag_1

phones contact_mob
Categories
hp_banner_6

Over 400,000 customers

trust us

RECEIVE loyalty bonus
20008

Motrin Ibuprofen

star_empty_product star_empty_product star_empty_product star_empty_product star_empty_product
Rate (0) | Leave a comment

Availability :In stock

Product info

Commercial Name: Motrin
Principal Ingredient: Ibuprofen
Utilization: Treats fever, swelling and pain
Available Dosage: 400mg

20008

Product info

Commercial Name: Motrin
Principal Ingredient: Ibuprofen
Utilization: Treats fever, swelling and pain
Available Dosage: 400mg

  • Product
  • Dosage
  • Quantity
  • Price
  • Order
  • Motrin
  • 400 mg
  • 30 pills
  • 86.00 €
  • Add to cart
  • Motrin
  • 400 mg
  • 60 pills
  • 98.00 €
  • Add to cart
  • Motrin
  • 400 mg
  • 90 pills
  • 106.00 €
  • Add to cart
  • Motrin
  • 400 mg
  • 120 pills
  • 120.00 €
  • Add to cart

Motrin or ibuprofen tablets are classified as non-steroidal anti-inflammatory drugs (NSAIDs).

Motrin is a brand marketed by Pfizer Laboratories.

Motrin can be prescribed by a doctor or taken without a prescription. It is mainly used to relieve pain, inflammation and reduce fever. Thus, it is important to remember that this product is mainly used for fever, pain, dysmenorrhea as well as other inflammatory diseases such as rheumatoid arthritis and osteoarthritis. In addition, it is used for pericarditis and the persistence of the arterial duct.

Motrin has an anti-platelet effect thanks to its active ingredient. However, it is slightly mild and has a relatively short duration compared to that of aspirin or other anti-platelet drugs.

Buy Motrin

Motrin (Ibuprofen) is used to relieve the pain of various ailments such as headache, dental pain, menstrual cramps, muscle aches, or arthritis. It is also used to reduce fever and relieve minor aches and pains caused by colds or the flu. Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the body's production of certain natural substances that cause inflammation. This effect helps to reduce swelling, pain or fever.

If you are dealing with a chronic illness such as arthritis, see your doctor about non-drug therapies and other pain relief products. Check the ingredients on the label even if you have used the product before. The manufacturer may have changed or added some ingredients. In addition, products with similar names may contain different ingredients for different purposes. Taking the wrong product could seriously harm you.

OTHER USES:

This section contains uses of this drug that are not listed in the approved labeling, but may be prescribed by healthcare professionals. Please use this medication for the case indicated in this section only if it has been prescribed by healthcare professionals. This medication can also be used to treat gout attacks.

Dosage & Prices Ibuprofen without prescription online

If you take the over-the-counter product, read all the instructions on the package before taking it, if you have any questions, get closer to the practitioners. Take the drug by mouth, usually every 4 to 6 hours with a glass of water following the doctor's instructions. Do not lie down for at least 10 minutes after taking this medicine. If you have an upset stomach while taking this medicine, take it with food, milk or antacid. Note that the dosage is based on your state of health and response to treatment.

To reduce the risk of stomach bleeding and other side effects, take only the required dose prescribed by the practitioner. It is strictly forbidden to change the dosage of the drugs without the advice of the attending physician.

When ibuprofen is used by children, the dose is based on the weight of the child. Read the directions on the package to find or determine the right dose for the children. Consult specialists if you have questions or need help choosing an over-the-counter product for you. Treatment results can take 1 - 2 weeks of regular treatment to manifest. Do not forget that pain medications work best when used from the onset of the first signs of pain. If you wait until the pain worsens, the medication may not have better effects.

If your condition persists or worsens, get medical help right away. If you use the over-the-counter product to treat or relieve a child of fever or pain, consult your doctor immediately if the fever worsens or lasts more than 3 days, or if the pain worsens or lasts more than 10 days.

Possible Motrin side effects online

Stomach upset, nausea, vomiting, headache, diarrhea, constipation, dizziness or drowsiness may occur or occur. If any of these effects persist or worsen, promptly inform the attending physician.

It should also be noted that the drug may increase your blood pressure. Check your blood pressure regularly and tell your doctor if the results are high. Tell practitioners if you experience or experience any serious side effects, such as bruising, bleeding, ringing in the ears, mood swings, ankle swelling, feet, hands, sudden, unexplained weight gain, stiffness neck, change in the amount of urine, vision changes, unusual tiredness.

Before taking Motrin, tell the doctor or pharmacist if you are allergic to it, aspirin, certain NSAIDs such as naproxen, celecoxib, or if you have other allergies because the product may contain inactive ingredients that may cause allergic reactions or other problems. Consult the specialists for more details. Take care to tell them all of your medical history, especially asthma, blood disorders such as anemia, clotting problems, nasal polyps, heart disease, high blood pressure, kidney disease, liver, stroke, bleeding and heartburn, ulcers.

Some kidney problems can sometimes occur when using NSAID medications, including ibuprofen. Problems are more likely to occur if you are dehydrated, have heart failure, kidney disease, or are taking certain medications (see also Drug Interactions). Drink plenty of water to prevent dehydration and tell the doctor immediately if you have any unusual changes in the amount of urine.

Ibuprofen 400mg Interactions

Drug interactions can alter the effectiveness of medications or increase the risk of serious side effects. This document does not contain all possible drug interactions. Always keep a list of all the products you use in over-the-counter medications and herbal products and present it to practitioners. Do not start, change or stop the dosage of any medicine without the doctor's approval.

Among the products that may interact with this drug we can mention: aliskiren, ACE inhibitors such as captopril, lisinopril, angiotensin II receptor antagonists such as losartan, valsartan, cidofovir, lithium corticosteroids, and diuretics such as than furosemide. The drug may increase the risk of bleeding when taken with other drugs that may also cause bleeding such as anti-platelet drugs such as clopidogrel, and anticoagulants such as dabigatran, enoxaparin, warfarin, among others.

Was it worth it?

Worth it Not sure Not worth it Icon2

Was it worth it?

People say this drug is: Reviews Diagram
Not sure
Not worth it
Worth it
1
Worth it
Not sure
Not worth it

Customer Rating

0/5 star_empty_product star_empty_product star_empty_product star_empty_product star_empty_product
would
recommend
to a friend

Tell us your opinion

What you think?

Leave a review

Eu.alseha-pharmacy.com uses cookies. Upon entering this site, you agree to this go to the privacy policy page